Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taken emergency contraceptive pill, delayed period, back pain, abdomen pain. Chances of conceiving?

hello doctor ! My name is savitha, 37 year old having one male baby of 9 years now. my problem is , i had my last period on 29 th september 2012 and stopped on 1st october 2012. I had sex with my hubby on 3rd october 2012, and took i pill emergency tablet within 5 hours of unprotected sex. But stil i have not got periods which was supposed to be on last tuesday 29 th october 2012. Now its already four days late, i have not got my periods yet, but having severe backpain and little abdomen pain since last week. Is there any chances for me to get periods or chances of conceiving . plz help me doctor.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello, I would be happy to help you with your question.

Based on when you had intercourse (day #5) and proper use of emergency contraception, the chance of pregnancy from THAT encounter is extremely low. Given that you are late with your period might be related to the use of the emergency contraceptive pill itself, which, in many cases, delays ovulation and this will in many cases lead to a delay in your period.

Given the confusion with your cycle, you are still at risk for pregnancy and should be using backup protection unless you are trying to get pregnant.

I hope this helps. Please use the Premium service if you require more detail.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor